# SDR CA060302014

- Difficulty date: February 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980041
- Part serial: 00175
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE CABIN IN FLIGHT.  AIRCRAFT RETURNEDTO FIELD OF ORIGIN.  GROUND VALVE REPLACED.
